MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the balloon is deflating frequently.The balloon is asymmetrical and it deflated within 6 days.The balloon was inflated with 20 ml sterile and 20 ml sterile water as per the recommendation of the manufacturer.The experiment was started on (b)(6) after consulting a gastroenterologist.On (b)(6), the kangaroo tube deflated by 0,4 cm and continued deflating on (b)(6) by a total of 1.2 cm.Usually, gastrostomy tubes should stay till around 3-6 months.Per additional information received on 15-apr-2022, there was no patient injury or medical intervention.The experiment was done in vitro.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A physical sample was not received for the investigation, but three photos were provided.The photos were reviewed; however, the physical sample is needed for further investigation as it is not possible to confirm the reported issue or determine the root cause through an evaluation of the photos.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.Based on all available information, a corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One decontaminated sample was received at the manufacturing site for the investigation.Visual and functional evaluations were performed, and the reported condition could not be confirmed.The balloon was inflated with 20cc of air for 10 minutes with acceptable results according to specifications.The sample received for evaluation of the product complies with the specification according to acceptance criteria.A root cause could not be determined as the reported issue was not confirmed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Lot number which was obtained from the customer on august 02, 2022 was added to section d4.H4 updated to include manufacture date.The device history record file was reviewed, and no discrepancy was found according to the failure mode reported.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14141233
Report Number9612030-2022-03227
Device Sequence Number11768578
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247E
Device Catalogue Number8884720247E
Device Lot Number2025805164
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2022
Supplement Date Received by Manufacturer03/27/2022
03/27/2022
03/27/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/07/2022
06/28/2022
08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown